MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48651230
Medical Device Problem Codes Mechanical Problem (1384); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gold locking ring on 30mm plate was extracted during removal of screw, had to remove the plate and replace to achieve final tightening/locking.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The device was not confirmed to have any locking ring of the plate deformed through visual examination.Manufacturing records for this product were reviewed and no anomalies were found.The root cause of the reported event is not determined.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 2 LEVEL ACP SIZE 30MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6142589
Report Number0009617544-2016-00480
Device Sequence Number19071341
Product Code KWQ
UDI-Device Identifier04546540534804
UDI-Public(01)04546540534804
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48651230
Device Lot Number14G865
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2016
Supplement Report FDA Received Date01/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1